# SDR 22AA20090402

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N688GX
- Make and model: Boeing 757225
- Aircraft serial: 22688
- Aircraft time: 58,155 hours, 22,456 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 2564 · Life Raft
- Part: Mast
- Condition: Missing
- Location: Life Raft
- Part time: 13 hours, 6 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE NR 130694: RAFT REMOVED FROM AIRCRAFT FOR DEMOSTRATION PURPOSE. DURING DEMOSTRATION THE RAFT DEPLOYED PROPERLY AND IT WAS DISCOVERED THAT THE CANOPY ROD (MAST) WAS MISSING FROM THE RAFT.
